# SDR HEEA979119

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 23033721
- Condition: Damaged
- Location: Nr 1 Comp Wheel
- Stage of operation: IN
- Nature of condition: O, C
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MINOR F.O.D. AND CORROSION PITS ON #1 COMPRESSOR WHEEL BLADES. PHI REQUESTING 100% WARRANTY REPAIR.  PART OVERHAULED ON DALLAS AIRMOTIVE W/O# LF1015.
